The LMMP for log canonical 3-folds in characteristic p > 5

Joe Waldron

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove that one can run the log minimal model program for log canonical 3-fold pairs in characteristic p > 5. In particular, we prove the cone theorem, contraction theorem, the existence of flips and the existence of log minimal models for pairs with log divisor numerically equivalent to an effective divisor. These follow from our main results, which are that certain log minimal models are good.

Original languageAmerican English
Pages (from-to)48-71
Number of pages24
JournalNagoya Mathematical Journal
Volume230
DOIs
StatePublished - Jun 1 2018

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The LMMP for log canonical 3-folds in characteristic p > 5'. Together they form a unique fingerprint.

Cite this